# SDR AT0700013

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT P$237L LONG 18L AND RUNS FROM L18 UP 5 INCHES ABOVE L18 MEASURES 5 X 5 X .035.  REPAIR DENT AT P$237L LONG 18C IAW B717 SRM 53-00-01 FIG 201.
